# SDR SWAA2013121623411

- Difficulty date: December 4, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 39,009 hours, 26,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED BETWEEN STATION 152 TO STATION 160, BETWEEN LBL 6 TO RBL 6.  REPAIRED WEB IAW SRM.
